Oxymercuration of cyclic allenes

Joshi, G. C. ; Devaprabhakara, D. (1968) Oxymercuration of cyclic allenes Journal of Organometallic Chemistry, 15 (2). pp. 497-499. ISSN 0022-328X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/S0022-328X(00)91329-9

Related URL: http://dx.doi.org/10.1016/S0022-328X(00)91329-9


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:28344
Deposited On:15 Dec 2010 12:13
Last Modified:30 May 2011 06:35

Repository Staff Only: item control page